# SDR AALA981516

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AA
- Make and model: Boeing 727223
- Aircraft serial: 20988
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1148-1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 30 CORRODED ON RT SIDE AFTER STATION 1148 TO 1160.  REMOVED CORRODED AREA OF STRINGER 30.  INSTALLED FILLER AND STRINGER SPLICE AT STRINGER 30, STA 1148 TO 1160 PER SRM 53-10-3 PAGE 4B.  (M)
